# SDR ASAA2024100352977

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 51,496 hours, 15,244 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: 115195214
- Part serial: 115195204033
- Condition: Faulted
- Location: Zone 200
- Part time: 51,496 hours, 15,244 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 340 (34000') AUTO PILOT 'B' FAILED. WILL NOT ENGAGE. CIRCUIT BREAKER BAT BUS P6 5 TRIPPED. ALL 3 ZONE TEMP LIGHTS ILLUMINATED. BOTH PACKS LIGHTS ILLUMINATED. MAINTAINED CABIN ALTITUDE OF 6000' DURING DESCENT. STANDBY PWR OFF LIGHT ILLUMINATED. RIGHT REVERSER FAILED TO DEPLOY. STARTED APU AFTER LANDING, NORMAL VOLTS/FREQ NO BLUE APU BUS LIGHT, SHUT OFF APU. GROUND POWER WOULD NOT STAY ON. BAT BUS SECT 2 CIRCUIT TRIPPED. GROUNDED - YES. DIVERSION - C/B 28VDC BAT BUS SECT 2 IS LOCATED ON SPCU. INSPECT LRU & RACK CONNECTOR REF AMM 24-34-11 NO DEFECTS NOTED. RESET C/B REF AMM 20-60-01, POWER RESTORED TO AIRCRAFT. INSPECT C/B'S ON ALL P6 PANELS & TB5060D REF WDM 24-61-32, 24-61-11 NO DEFECTS NOTED. NO RELATED FAULTS ON DFCS BITE, LAND VERIFY TEST PASS REF AMM 22-11-00/201. RAN PACKS & BITE CKS PASS. CYCLED #2 TR, NO FAULT ON EAU. RAN ENGINE & APU, POWER TRANSFER NORMAL. DUE TO NATURE OF DEFECT, REMOVED & REPLACED SPCU REF AMM 24-34-11 1 C/B OPEN & CLOSED OPS CKS NORMAL, SEAMC SCOT/PETER ADVISED.
